# SDR 07FDEA00247

- Difficulty date: February 2, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163586
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FOUND ON THE RT OB AFT FLAP LOWER SURFACE SKIN 17" FROM IB END REQUIRED EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR FOUND TO BE OUT OF LIMITS.  REPLACED AFT FLAP.  NEW AFT FLAP INSTALLED ON SNRM NR N00418, REF MM 27-51-072-4.  FINAL ADJUSTMENT ACP ON WC NR 76C017-00.
